Publications

Export 23 results:
Sort by: [ Author  (Asc)] Title Type Year
Filters: Author is Harald Luschgy  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
G
Siegfried Graf, and Harald Luschgy, Foundations of quantization for probability distributions, , Secaucus, NJ, USA, Springer-Verlag New York, Inc., 2000. Abstract
Siegfried Graf, Harald Luschgy, and Gilles Pagès, "Optimal quantizers for Radon random vectors in a Banach space", J. Approx. Theory, vol. 144, no. 1, Orlando, FL, USA, Academic Press, Inc., pp. 27–53, 2007. Abstract
J
L
Harald Luschgy, and Siegfried Graf, "The quantization dimension of self-similar probabilities", Math. Nachrichten, vol. 241, pp. 103-109 , 2002.
Harald Luschgy, and Siegfried Graf, "The point density measure in the quantization of self-similar probabilities", Math. Proc. Cambridge Phil. Soc. , vol. 138, pp. 513-531, 2005.
Harald Luschgy, and Gilles Pagès, "Sharp asymptotics of the Kolmogorov entropy for Gaussian measures", Journal of Functional Analysis, vol. 212, no. 1, pp. 89 - 120, 2004. Abstract
Harald Luschgy, and Siegfried Graf, "Asymptotics of the quantization errors for self-similar probabilities", Real Analysis Exchange 26, vol. 26(2), pp. 795-810, 2001.
Harald Luschgy, and Siegfried Graf, "Quantization for probability measures with respect to the geometric mean error", Math. Proc. Cambridge Phil. Soc., vol. 136, pp. 687-717, 2004.
Harald Luschgy, and Gilles Pagès, "Functional quantization of a class of Brownian diffusions: a constructive approach", Stochastic Processes and their Applications, vol. 116, no. 2, pp. 310 - 336, 2006. Abstract
Harald Luschgy, and Siegfried Graf, "The quantization of the Cantor distribution", Math. Nachrichten, vol. 183, pp. 113-133, 1997. Abstract
Harald Luschgy, and Gilles Pagès, "Functional quantization of Gaussian processes", Journal of Functional Analysis, vol. 196, no. 2: Academic Press, pp. 486–531, December, 2002. Abstract
Harald Luschgy, Siegfried Graf, and Gilles Pagès, "Fractal functional quantization of mean-regular stochastic processes", Mathematical Proceedings of the Cambridge Philosophical Society, 2010. Abstract
W